# SDR UALA2012012300466

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 66,515 hours, 12,016 cycles
- Engine: Pwa PW4077
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG CONTROL EICAS AND STS MSG AFTER ENG START.  REPLACED NR 1 ENG 2.9 BLEED VALVE SOLENOID PER MM.  TESTED OKAY PER MM.  ACP 5 MIN IDLE RUN NO FAULTS AT THIS TIME.
